# SDR AALA202506068812

- Difficulty date: June 5, 2025
- Submitted: June 7, 2025
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 40,596 hours, 17,479 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THAT THE DOOR TO THE FORWARD LAVATORY STICKS AND IS VERY DIFFICULT TO OPEN. LUBRICATED LAVATORY DOOR HINGE. OPERTIONAL CHECKS NORMAL. PER AMM 52-10-00
